63318members
333100posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Neuropathy...

1 REPLY 1
Member

Re: Neuropathy...

Hi mini mad

 

Thanks for posting.

 

We’re not sure from your post what treatment you are having.

 

Peripheral neuropathy can be a side effect of chemotherapy but this does not tend to affect the eye area. As this has developed it is important to let you treatment team know as soon as you can. There could be a number of reasons for it and your doctors can fully assess you, arranging any tests if necessary.

 

Do get back in touch if we can help further. We often find we can help people more by speaking to them on the phone. Your call will be confidential and the number is free from UK landlines and all mobile networks.

The number is 0808 800 6000 (Text relay prefix 18001).

 

Our usual opening hours are Monday to Friday 9am to 4pm and 9am to 1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.

 

Please be aware that we will be closed on Monday 26 August due to the bank holiday.

 

Thank you for contacting us. Please contact us again in the future if you have any further queries.

 

Kind regards

 

Jane

 

Breast Cancer Care Nurse


Breast Cancer Care and Breast Cancer Now
Ibex House, 42 - 47 Minories, London EC3N 1DY

From research to care, we have people affected by breast cancer at our heart - providing support for today and hope for the future.

Find out more at breastcancercare.org.uk or breastcancernow.org 

Registered charity in England and Wales 1160558
Registered charity in Scotland SC045584
Registered in England company no 9347608

Please read the Ask Our Nurses disclaimer

 

Full details on how we collect and use your data can be found in our Privacy Policy

Member

Neuropathy...

Is it possible to have neuropathy around the eye area??

i have a slight numb feeling in upper eye lid and under eye...also slight tingling in toes.

dr said in the toes was normal but didnt have the eye thing when i saw him.

mini mad..